# SDR DALA2014122606716

- Difficulty date: December 22, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 105,972 hours, 13,156 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L3 DOOR ESCAPE SLIDE BOTTLE PRESSURE GAUGE FOUND THE POINTER BELOW THE GREEN BAND.  R & R THE ESCAPE SLIDE.
